Skip to content
help!
avatar
An_194225 posted:
i was on the birth control pill estrostep then changed to loestrin last month. i hardly had my period when i got it last month and this month its a week early..is that because of the change of pills?
Reply
 
avatar
stemnena responded:
When I first started on loestrin my period was a little spotting here and there and only lasted 2 or 3 days. I don't remember if I ever started earlier. I have been on it now for over a year. Its becoming harder for me to take it at the time I am and with that I might miss by an hour or so. So if you miss taking it just a little you will have bleeding because that is what is happening to me now. I hope this helps!
 
avatar
irishgirl80 replied to stemnena's response:
yes it did help! thank you. i dont take it the same time everyday so maybe that is why. i am supposed to take the brown pills starting tomorrow..should i still take them? or should i just start a new pack when my period is over?
 
avatar
stemnena replied to irishgirl80's response:
I would keep taking all the pills until they all done. Then start the new pack when your period is over.


Helpful Tips

itching
several years ago I had this same problem...intense itching in the vaginal area, but no discharge or odor. I saw several doctors who said i ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.